Benylin Cold & Flu Max Strength Capsules 16 Capsules
Benylin Cold & Flu Max Strength Capsules 16 Capsules

Benylin Cold & Flu Max Strength 16 Capsules

£4.68
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
  • Benylin Cold & Flu Max Strength Capsules is manufactured by Wrafton Laboratories Ltd
  • Deals with fever, sore throat, blocked nose, aches & pains, headache
  • Not for intake by children under 12 years old

Description: Benylin Cold & Flu Max Strength Capsules are composed of combination of ingredients that helps to relieve the symptoms of colds and flu, including stuffy noses, headache, fever, sore throat, fatigue and drowsiness, aches and pains. The capsules form of medicine is easy to consume with effectiveness that starts soon after consumption. The medicine is not safe for consumption by children under 12 years of age.

Usage Directions:

  • Simply swallow capsule as whole with water
  • Avoid altering the state of capsule by chewing
  • Take 2 capsules every four hours as required
  • Do not consume more than 8 capsules in a day

Side Effects and Precautions:

  • Avoid consumption of the medicine with any other paracetamol-containing products
  • If you come across any side effects consult doctor as soon as possible

Ingredients:

  • Paracetamol 500mg per capsule
  • Caffeine 25mg per capsule
  • Phenylephrine Hydrochloride 6.1mg per capsule

Each Pack Contains: 16 X Benylin Cold & Flu Max Strength Capsules

Storage:

  • Keep the capsules carefully in pack as ordered
  • Do not store the capsules near moisture prone area or exposed to sunlight
  • Store capsules in cool and dry place below 25°C temperature
Benylin
3220225

Reviews

Write your review

Benylin Cold & Flu Max Strength 16 Capsules

  • Benylin Cold & Flu Max Strength Capsules is manufactured by Wrafton Laboratories Ltd
  • Deals with fever, sore throat, blocked nose, aches & pains, headache
  • Not for intake by children under 12 years old

Write your review